# SDR SCNA99648

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1977
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE RT SUPPORT ANGLE CUSP AT STATION 1977 WAS FOUND CRACKED.  REMOVED SUPPORT ANGLE FROM STATION 1977 RT IAW DC10 SRM 513301 AND 513501.  MATERIAL ID IAW DC10 SRM 531001..  FABRICATED BRACKET IAW DC10 SRM 531601.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.
